# SDR UPS05443663

- Difficulty date: January 7, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B209334
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 660, BET S25 - 26R, FRAME I/B CHORD O/B FACE FOUND CRACK.  FRAME I/B CHORD REPLACED PER SRM 51-10-01 PG 9.
